Research Article

On Smarandache Curves in Affine 3-Space

Number: 38 March 31, 2022
EN

On Smarandache Curves in Affine 3-Space

Abstract

In this paper, we introduce Smarandache curves of an affine $C^∞$-curve in affine 3-space. Besides, we present the relationship between the Frenet frames of the curve couple and the Frenet apparatus of each obtained curve.

Keywords

Affine curve, Affine frame, Smarandache curves, Affine $3-$space

References

  1. H. Abdel-Aziz, M. K. Saad, Computation of Smarandache Curves According to Darboux Frame in Minkowski 3-Space, Journal of the Egyptian Mathematical Society 25(4) (2017) 382–390.
  2. A. T. Ali, Special Smarandache Curves in the Euclidean Space, International Journal of Mathematical Combinatorics 2 (2010) 30–36.
  3. O. Bektaş, S. Yüce, Special Smarandache Curves According to Darboux Frame in $E^3$, Romanian Journal of Mathematics and Computer Science 3(1) (2013) 48–59.
  4. M. Çetin, Y. Tuncer, M. K. Karacan, Smarandache Curves According to Bishop Frame in Euclidean 3-Space, General Mathematics Notes 20(2) (2014) 50–66.
  5. M. Elzawy, S. Mosa, Smarandache Curves in the Galilean 4-Space G4, Journal of the Egyptian Mathematical Society 25(1) (2017) 53–56.
  6. T. Kahraman, H. H. Uğurlu, Dual Smarandache Curves and Smarandache Ruled Surfaces, Mathematical Sciences and Applications E-Notes 2(1) (2014) 83–98.
  7. E. B. Koc Ozturk, U. Ozturk, K. İlarslan, E. Nešović, On Pseudohyperbolical Smarandache Curves in Minkowski 3-Space, International Journal of Mathematics and Mathematical Sciences Article ID 658670 (2013) 7 pages.
  8. E. B. Koc Ozturk, U. Ozturk, K. İlarslan, E. Nešović, On Pseudospherical Smarandache Curves in Minkowski 3-Space, Journal of Applied Mathematics Article ID 404521 (2014) 14 pages.
  9. M. Mak, H. Altınbas, Spacelike Smarandache Curves of Timelike Curves in Anti de Sitter 3-Space, International Journal of Mathematical Combinatorics 3 (2016) 1–16.
  10. U. Ozturk, E. B. Koc Ozturk, Smarandache Curves according to Curves on a Spacelike Surface in Minkowski 3-Space, Journal of Discrete Mathematics Article ID 829581 (2014) 10 pages.
APA
Öztürk, U., Sarıkaya, B., Haskul, P., & Emir, A. (2022). On Smarandache Curves in Affine 3-Space. Journal of New Theory, 38, 61-69. https://doi.org/10.53570/jnt.1073323
AMA
1.Öztürk U, Sarıkaya B, Haskul P, Emir A. On Smarandache Curves in Affine 3-Space. JNT. 2022;(38):61-69. doi:10.53570/jnt.1073323
Chicago
Öztürk, Ufuk, Burcu Sarıkaya, Pınar Haskul, and Ayşegül Emir. 2022. “On Smarandache Curves in Affine 3-Space”. Journal of New Theory, nos. 38: 61-69. https://doi.org/10.53570/jnt.1073323.
EndNote
Öztürk U, Sarıkaya B, Haskul P, Emir A (March 1, 2022) On Smarandache Curves in Affine 3-Space. Journal of New Theory 38 61–69.
IEEE
[1]U. Öztürk, B. Sarıkaya, P. Haskul, and A. Emir, “On Smarandache Curves in Affine 3-Space”, JNT, no. 38, pp. 61–69, Mar. 2022, doi: 10.53570/jnt.1073323.
ISNAD
Öztürk, Ufuk - Sarıkaya, Burcu - Haskul, Pınar - Emir, Ayşegül. “On Smarandache Curves in Affine 3-Space”. Journal of New Theory. 38 (March 1, 2022): 61-69. https://doi.org/10.53570/jnt.1073323.
JAMA
1.Öztürk U, Sarıkaya B, Haskul P, Emir A. On Smarandache Curves in Affine 3-Space. JNT. 2022;:61–69.
MLA
Öztürk, Ufuk, et al. “On Smarandache Curves in Affine 3-Space”. Journal of New Theory, no. 38, Mar. 2022, pp. 61-69, doi:10.53570/jnt.1073323.
Vancouver
1.Ufuk Öztürk, Burcu Sarıkaya, Pınar Haskul, Ayşegül Emir. On Smarandache Curves in Affine 3-Space. JNT. 2022 Mar. 1;(38):61-9. doi:10.53570/jnt.1073323